Discrete Radon transforms and applications to ergodic theory

Alexandru D. Ionescu, Elias M. Stein, Akos Magyar, Stephen Wainger

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We prove L p boundedness of certain non-translation-invariant discrete maximal Radon transforms and discrete singular Radon transforms. We also prove maximal, pointwise, and L p ergodic theorems for certain families of non-commuting operators.

Original languageEnglish (US)
Pages (from-to)231-298
Number of pages68
JournalActa Mathematica
Volume198
Issue number2
DOIs
StatePublished - Jun 1 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Discrete Radon transforms and applications to ergodic theory'. Together they form a unique fingerprint.

Cite this